# SDR AALA20050244

- Difficulty date: April 6, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - EMERGENCY LIGHTING FROM ROWS 1 TO 20 INOPERATIVE.  REPAIRED WIRING AT SEAT ROW 1 FOR EMERGENCY LIGHTING FROM ROWS 1 TO 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
